MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH CURVED CUP IMPACTOR; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH CURVED CUP IMPACTOR; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 1440-2010
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device evaluated by mfr: device not returned.
 
Event or Problem Description
Cup impactor broke.
 
Additional Manufacturer Narrative
Corrected data: expiration date entered in error, on original report.Please disregard, as this is a reusable instrument.An event regarding crack/fracture involving a da instrument impactor.Conclusion: it was reported that curved cup impactor was broken.The material analysis report confirms that the curved cup impactor fractured in overload and eds showed that it was consistent with a 17-4 ph stainless steel alloy.Based on the given information, no identifiable materials or manufacturing discrepancies were observed on the surfaces examined.There was no surgical procedure associated with the reported event.This event meets the definition of preventive maintenance; no further investigation is required at this time.If additional information and/or device becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
Cup impactor broke.

Brand Name
CURVED CUP IMPACTOR
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8520543
Report Number0002249697-2019-01635
Device Sequence Number1501684
Product Code LPH
UDI-Device Identifier07613327010312
UDI-Public07613327010312
Combination Product (Y/N)N
PMA/510(K) Number
K161569
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Catalogue Number1440-2010
Device Lot NumberERFAK8
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2019
Initial Date Received by Manufacturer 03/20/2019
Supplement Date Received by Manufacturer05/17/2019
Initial Report FDA Received Date04/16/2019
Supplement Report FDA Received Date06/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;